S-objects in an abelian category

Williams, George B.: S-objects in an abelian category. Acta scientiarum mathematicarum, (32) 3-4. pp. 351-358. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_003_004_351-358.pdf

Download (850kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 3-4
Page Range: pp. 351-358
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Abel Niels Henrik, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 358. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14325

Actions (login required)

View Item View Item